# SDR DALA2020122304231

- Difficulty date: December 21, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SLAT 3 LEADING EDGE EXTERNAL SKIN OUTBOARD EDGE ON RT WING.  CORRECTIVE ACTION: REPAIR INSTALLED PER A330 SRM AND ER/A 521815-14 REV A.
